# SDR YENA2021020500091

- Difficulty date: January 31, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 70,224 hours, 25,314 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON WEB OF TI ANGLE RT HAND AT FR41-42 LOWER HOLE POSITION; (REF AEROMAN NR 2021-12/1-2021-30271 -) ACCOMPLISHED REPAIR OF THE CRACK DAMAGE, FR 41-42 ON THE KEEL BEAM RT HANDS IAW AEROMAN EA 53-0019-21 AND AIRBUS RDAS 80873204-003-2021 ISSUE A. CLASSIFIED AS MAJOR.
